# SDR AMTA200600586

- Difficulty date: September 24, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Galled
- Location: Fs 1093-1097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER FORWARD ATTACH LOWER BOLT GALLING AND CORROSION.  REPLACED RIGHT HORIZONTAL STABILIZER FORWARD ATTACH LOWER BOLT WITH P/N 180A1611-3.  (M)
